# SDR DXTA2009112303866

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 2,086 hours, 1,392 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR BANGED UP AND DOWN FOR 15 TO 20 SECONDS. COULD BE FELT AND HEARD IN CABIN. GEAR CAME DOWN NORMAL.  FOUND STRUT WOULD NOT EXTEND FULLY DUE TO PRESSURE LOSS IN LWR CHAMBER. DISASSEMBLY & REPACKED STRUT WITH NEW SEAL, NUT, PISTON, & SPACER. REASSEMBLED, INSTALLED & SERVICED NOSE STRUT. REF CMM 32-20-01 & MM 32-20-00. OPS CHECKS AND GEAR SWINGS SATIS.
